# SDR SWAA991376

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 6557463
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD ENTRY DOOR, FWD GIRT BAR ATTACH BRACKET MOUNT PLATE CORRODED.  REMOVED AND REPLACED MOUNT PLATE PER MM.
